← Return to Evenity Side Effects: Blurry vision?

Discussion
cincy avatar

Evenity Side Effects: Blurry vision?

Osteoporosis & Bone Health | Last Active: Sep 16 12:10pm | Replies (50)

Comment receiving replies
Profile picture for gravity3 @gravity3

I don't have an answer to your question but I wonder if you would be willing to comment on your choice of follow-up drug. Thanks in advance and good luck to you...I just had my fourth shots of evenity.

Jump to this post


Replies to "I don't have an answer to your question but I wonder if you would be willing..."

I'm thinking of monitoring my bone density first to see if I need a followup which I probably will. My doctor suggests Prolia.

I had 12 shots of Evenity and no problem. I have had one shot of Prolia but do your research on this drug. Prolia seems to be causing all kinds of problems and future back breaks too. I just had infusion back surgery due to an injury but don't like it that I am on Prolia. You have to have a relay drug off of the Prolia.